| Model Number |
CNGL2 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: ni event description: indeed, during my operation, the skirt detached from the inner ring and required a ¿homemade¿ repair.Please take the necessary steps to replace this non-functional equipment.Intervention: "homemade" repair patient status: no patient injury reported.
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.